Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Abdominal pain with vaginal discharge. Feeling nausea. HPT negative. Any Advice?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hello , I have abdominal pain, vaginal discharges , and also I get my face numb sometimes, specially the left side. I have felt nauseas during this period. I've done many pregnancy test and they are all negative.
Posted Wed, 30 Jan 2013 in Abdominal Pain
Answered by Dr. S Patra 2 hours later

Thanks for query.

I had gone through your history in detail. The complaints you are having may be due to Pelvic Infection, related to Pelvic Inflammatory Disease (PID) or mixed vaginal/ urethral infection.
Facial numbness may be due to hormonal imbalance particularly hypothyroid state, neuropathy (related to previous neck/facial injury), Vitamin B12 deficiency/stress/Migraine/Diabetes etc.

You may require investigations like Ultrasonography (USG) lower abdomen, Thyroid profile, Complete STD profile, Blood test for Total Count/Differential Count of WBC, ESR, Blood Sugar (PPBS), Urine routine & microscopic examination and Test for Vaginal & Cervical secretion to rule out underlying pathology and confirm the diagnosis.

Please do consult your gynecologist to take suggestive measures according to reports.

You may require medication for abdominal cramps. You also may need to take complete course of Antibiotics.

Please do the following.
- Maintain genital hygiene.
- Take a healthy diet with Vitamin supplements.
- Try to avoid stress by regular XXXXXXX breathing/ yoga.

Hope I have answered your query. If you have any further questions, I will be happy to help.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor